Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taking losartan and telmisatran daily. Is this harmful?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
i am taking losartan 50mg as well as telmisatran 80H daily. is it harmful?
Posted Mon, 18 Mar 2013 in Medicines and Side Effects
Answered by Dr. Pragnesh Vachharajani 1 hour later

Thanks for posting your query.

The ultimate goal in any patients is smooth control of blood pressure and avoids side effects of any drugs.

Losartan and telmisartan are both from same group of drugs. Ideally it is not logical to take this 2 drugs together. If you are not able to control your blood pressure with one medication we either increase the dose or add new class of drug.

Please discuss this with your physician and he will guide you better. Any particular drug in high dosage may make you prone to side effects of the drug.

I hope this clarifies your concern.

Wishing you good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor